Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 21, 2015, 2:51 AM EDT for 7 counties in Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 2:51 AM EDT (06:51 UTC)
- Expired
- Jun 21, 2015, 3:30 AM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Delaware County, IN, Hancock County, IN, Henry County, IN, Madison County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
248
WUUS53 KIND 210651
SVRIND
INC035-059-065-095-135-139-145-210730-
/O.NEW.KIND.SV.W.0075.150621T0651Z-150621T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 AM EDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN EAST CENTRAL INDIANA...
EASTERN HANCOCK COUNTY IN CENTRAL INDIANA...
HENRY COUNTY IN EAST CENTRAL INDIANA...
SOUTHEASTERN MADISON COUNTY IN CENTRAL INDIANA...
RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
NORTHERN RUSH COUNTY IN CENTRAL INDIANA...
NORTHEASTERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 330 AM EDT
* AT 250 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MUNCIE TO 10 MILES WEST OF
RUSHVILLE...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MUNCIE...NEW CASTLE...WINCHESTER...CARTHAGE...YORKTOWN...
ARLINGTON...KENNARD...KNIGHTSTOWN...CADIZ...BALL STATE
UNIVERSITY...SULPHUR SPRINGS...GREENSBORO...EATON...SPRINGPORT...
SPICELAND...DUNREITH...MOUNT SUMMIT...MAYS...SELMA AND PRAIRIE
CREEK RESERVOIR.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 228 AND 251.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 109 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
3962 8571 4039 8557 4038 8522 4031 8521
4032 8481 4001 8481
TIME...MOT...LOC 0651Z 273DEG 34KT 4026 8548 3966 8562
HAIL...<.75IN
WIND...70MPH
$$
TDUD3 follow-up statements
516
WWUS53 KIND 210707
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
307 AM EDT SUN JUN 21 2015
INC059-095-145-210716-
/O.CAN.KIND.SV.W.0075.000000T0000Z-150621T0730Z/
SHELBY IN-MADISON IN-HANCOCK IN-
307 AM EDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HANCOCK...SOUTHEASTERN
MADISON AND NORTHEASTERN SHELBY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
3962 8558 4038 8538 4038 8522 4031 8521
4032 8481 4001 8481
TIME...MOT...LOC 0706Z 273DEG 34KT 4024 8522 3965 8536
$$
INC035-065-135-139-210730-
/O.CON.KIND.SV.W.0075.000000T0000Z-150621T0730Z/
RUSH IN-RANDOLPH IN-HENRY IN-DELAWARE IN-
307 AM EDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
DELAWARE...HENRY...RANDOLPH AND NORTHERN RUSH COUNTIES UNTIL 330 AM
EDT...
AT 302 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF MUNCIE TO RUSHVILLE...AND MOVING
EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...MOORELAND...STRAUGHN...BLOUNTSVILLE...PARKER CITY...
FARMLAND...LOSANTVILLE...MODOC...RIDGEVILLE...SARATOGA...LYNN AND
UNION CITY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 118 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
3962 8558 4038 8538 4038 8522 4031 8521
4032 8481 4001 8481
TIME...MOT...LOC 0706Z 273DEG 34KT 4024 8522 3965 8536
HAIL...<.75IN
WIND...70MPH
$$
TDUD032
WWUS53 KIND 210719
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
319 AM EDT SUN JUN 21 2015
INC035-065-135-139-210730-
/O.CON.KIND.SV.W.0075.000000T0000Z-150621T0730Z/
RUSH IN-RANDOLPH IN-HENRY IN-DELAWARE IN-
319 AM EDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DELAWARE...EASTERN HENRY...RANDOLPH AND NORTHEASTERN RUSH COUNTIES
UNTIL 330 AM EDT...
AT 318 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF WINCHESTER TO CONNERSVILLE...AND
MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...SARATOGA...LYNN AND UNION CITY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 128 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
3962 8536 4029 8525 4030 8522 4030 8517
4032 8481 4001 8481
TIME...MOT...LOC 0720Z 273DEG 34KT 4023 8505 3964 8519
HAIL...<.75IN
WIND...70MPH
$$
TDUD372
WWUS53 KIND 210726
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT SUN JUN 21 2015
INC035-065-135-139-210737-
/O.EXP.KIND.SV.W.0075.000000T0000Z-150621T0730Z/
RUSH IN-RANDOLPH IN-HENRY IN-DELAWARE IN-
326 AM EDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE...
EASTERN HENRY...RANDOLPH AND NORTHEASTERN RUSH COUNTIES WILL EXPIRE
AT 330 AM EDT/230 AM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
3962 8536 4029 8525 4030 8522 4030 8517
4032 8481 4001 8481
TIME...MOT...LOC 0727Z 273DEG 34KT 4023 8496 3964 8510
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:44 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 21, 12:44 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1244 AM EDT SUN JUN 21 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 328 PM EDT SAT JUN 20 2015 A REMNANT TROPICAL SYSTEM WILL CONTINUE TO PUSH EASTWARD INTO TONIGHT. THEN A FRONTAL SYSTEM WILL MOVE INTO THE AREA EARLY SUNDAY AND LINGER INTO NEXT WEEK...RESULTING IN MORE PERIODIC THUNDERSTORM CHANCES. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 1007 PM EDT SAT JUN 20 2015 UPDATE... CURRENT FORECAST IS ON TRACK...SO NO CHANGES. LATEST RADAR MOSAIC SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS CURRENTLY TRACKING ACROSS CENTRAL AND NORTHERN ILLINOIS. NORTHWESTERN PORTIONS OF CENTRAL INDIANA COULD START SEEING SOME PRECIP WITHIN THE NEXT FEW HOURS WITH THE BULK OF THE CONVECTION MOVING IN AFTER MIDNIGHT. THE ONLY COUNTY STILL UNDER SLIGHT RISK OF SEVERE WEATHER IS WARREN COUNTY. UPDATED GRIDS HAVE BEEN SENT. PREVIOUS DISCUSSION... AN UPPER LEVEL SYSTEM IS SLOWLY MOVING SOUTHEASTWARD ACROSS PORTIONS OF EASTERN IOWA AND WESTERN WISCONSIN AND IS EXPECTED TO APPROACH THE NORTHWEST COUNTIES OF CENTRAL INDIANA AROUND MIDNIGHT TONIGHT. GUIDANCE SEEMS TO BE IN AGREEMENT WITH INITIALLY SHOWING THIS SYSTEM TO BE QUITE PROGRESSIVE AS IT MOVES TOWARD THE CENTRAL CWA DURING THE WEE EARLY HOURS SUNDAY MORNING...THEN BEGINS TO SLOW DOWN AND POSSIBLY EVEN STALL OUT AS IT DROPS SOUTH OF THE I 70 CORRIDOR. TRIED TO DEPICT POPS IN THE FORECAST AS IN THE HRRR AND OTHER NEAR TERM GUIDANCE WITH HIGHER POPS ACROSS THE NORTHWEST SHORTLY AFTER MIDNIGHT...THEN SLOWLY MOVING THIS SYSTEM SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT TIL IT REACHES THE SOUTHERN TWO TO THREE TIERS OF COUNTIES OF THE CWA AND EITHER SLOWS DOWN...WEAKENS...OR ALL TOGETHER JUST STALLS OUT AND LATER WEAKENS. SEVERE WX THREAT FOR TONIGHT VERY MARGINAL WITH ONLY WARREN COUNTY INCLUDED IN SPC/S DAY 1 SLIGHT RISK. SO SOME OF THESE STORMS DO HAVE THE POTENTIAL TO BE STRONG WITH DAMAGING WINDS AND HAIL AS THE MAIN THREATS. AND HEAVY DOWNPOURS AND CLOUD-TO-GROUND LIGHTNING NOT TO BE DISCOUNTED IN ANY THUNDERSTORMS. A BLEND OF GUIDANCE FOR LOW TEMPERATURES TONIGHT SEEMS REASONABLE AS THE NUMBERS ARE COMING IN SIMILAR FOR LOWS AROUND 70. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 328 PM EDT SAT JUN 20 2015 A COLD FRONT WILL BEGIN MOVING INTO THE AREA LATER SUNDAY AFTERNOON FOLLOWING THE UPPER LEVEL SYSTEM MOVING SOUTHEAST ACROSS THE FORECAST AREA THAT MORNING. STEEP LAPSE RATES AND SUFFICIENT DEEP LAYER SHEAR SUGGEST AN ORGANIZED SEVERE THREAT IS POSSIBLE WITH THE FRONT...AND THE MAIN FOCUS FOR ANY STRONG TO SEVERE STORMS AS BEEN SHUNTED SOUTHWARD BASED ON THE FASTER TIMING OF THIS SYSTEM...SO NOW THE ONLY COUNTIES IN THE DAY 2 SLIGHT RISK FOR KIND CWA LIE JUST SOUTH OF THAT COMMON DIVIDING LINE THAT IT THE I 70 CORRIDOR. BASICALLY KEEPING HIGHER CHANCE POPS ACROSS THIS AREA TO THE SOUTH AND ONLY SLIGHT CHANCE TO ZERO POPS ACROSS THE NORTHERN COUNTIES. LATER SUNDAY NIGHT THE FRONT MAY SAG FAR ENOUGH TO THE SOUTH FOR A LULL IN THE THUNDERSTORM THREAT...BUT WILL KEEP SOME SMALL/WEAK CHANCES FOR POPS GOING SUNDAY NIGHT IN CASE THE FRONT ENDS UP MORE STATIONARY. APPEARS THE FRONT WILL BEGIN DRIFTING BACK TO THE NORTH DURING MONDAY AND TUESDAY SO WILL CONTINUE TO GO WITH PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS BOTH DAYS. ALSO BASED ON PROGGED LOW LEVEL THICKNESSES...APPEARS TEMPERATURES AND DEW POINTS WILL BE GETTING INTO THAT UNCOMFORTABLE RANGE AGAIN WITH DEW POINTS IN THE MID 70S (OR HIGHER EVEN?) POSSIBLE...AND HIGHS IN THE MID/UPPER 80S TO AROUND 90 ACROSS THE SOUTHERN HALF OF THE CWA. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 216 PM EDT SAT JUN 20 2015 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. AN UPPER RIDGE WILL REMAIN ACROSS THE SOUTH AND SOUTHWEST USA DURING MUCH OF THE LONG TERM...SETTING UP A NORTHWEST FLOW ALOFT ACROSS CENTRAL INDIANA. BY NEXT WEEKEND A TROUGH MAY DIG INTO THE AREA. THIS FLOW WILL ALLOW A SURFACE FRONT TO STALL OUT ACROSS CENTRAL INDIANA THROUGH THE EXTENDED. AS UPPER WAVES INTERACT WITH THE FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. MORE RAIN WILL BE POSSIBLE WITH THE UPPER TROUGH SATURDAY. TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH MUCH OF THE PERIOD...WITH SOME COOLER CONDITIONS PERHAPS ARRIVING FOR NEXT WEEKEND. && .AVIATION /DISCUSSION FOR 210600Z TAF ISSUANCE/... ISSUED AT 1244 AM EDT SUN JUN 21 2015 RAPID REFRESH AND RADAR TRENDS SUGGEST EASTERN ILLINOIS BOW ECHO WILL BE NEAR LAF AND HUF AROUND 06Z AND TO IND AND BMG AROUND 08Z. SO...WILL HAVE A TEMPO MVFR THUNDERSTORM GROUP FOR AN HOUR OR TWO AT EACH SITE AND ALSO A WIND SHIFT TO NORTHWEST WITH GUSTS TO 40 KNOTS. AFTER THAT...COVERAGE LOOKS TO LOW TO MENTION ANY SHOWERS OR THUNDERSTORMS. MODEL RH TIME SECTIONS WERE THEN SHOWING AN INCREASE IN NEAR SURFACE MOISTURE THROUGH THE REST OF THE OVERNIGHT AND TIL AROUND 15Z. SO...COULD SEE STRATUS BEHIND THE CONVECTIVE ACTIVITY...BUT NOT CONFIDENT ENOUGH TO GO WITH CEILINGS WITH LACK OF STRONG LOW LEVEL INVERSION PER RAP SOUNDINGS. WILL TIME THE COLD FRONT TO LAF AROUND 15Z...IND AND HUF AROUND 18Z AND BMG AROUND 00Z. SOUTHWEST WINDS AROUND KNOTS WILL SHIFT TO NORTHWEST BEHIND THE FRONT AND BECOMING LIGHT AFTER DARK. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SMF NEAR TERM...SMF/TDUD SHORT TERM...SMF LONG TERM...50 AVIATION...MK/JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 20, 5:37 PM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 537 PM EDT SAT JUN 20 2015 INZ021-028>031-035>049-051>057-060-061-067>069-212145- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- 537 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL LATE TONIGHT. RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN. RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL LAND NEAR RIVERS AND CREEKS. TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD. PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN APPEAR TO BE THE MAIN THREATS AT THIS TIME. RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ062>065-070>072-212145- MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 537 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS MAY CONTAIN GUSTY WIND AND SMALL HAIL LATE TONIGHT. RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. HAZARDS: HEAVY RAINFALL...WHICH MAY LEAD TO FLASH FLOODING...CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN. RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL LAND NEAR RIVERS AND CREEKS. TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD. PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN APPEAR TO BE THE MAIN THREATS AT THIS TIME. RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS. DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 21, 1:32 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 AM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND GST LAFAYETTE 40.41N 86.87W
06/21/2015 M60 MPH TIPPECANOE IN AMATEUR RADIO
MEASURED ON THE SOUTH SIDE OF LAFAYETTE
&&
JASLocal storm report, Jun 21, 1:53 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 AM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM HAIL 3 E CRAWFORDSVILLE 40.04N 86.84W
06/21/2015 E0.88 INCH MONTGOMERY IN BROADCAST MEDIA
&&
JASLocal storm report, Jun 21, 2:05 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 AM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG LAFAYETTE 40.41N 86.87W
06/21/2015 TIPPECANOE IN EMERGENCY MNGR
TREE DOWN ON HOUSE. TIME ESTIMATED.
&&
JASLocal storm report, Jun 21, 2:06 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 AM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM TSTM WND DMG 12 SE LAFAYETTE 40.29N 86.71W
06/21/2015 TIPPECANOE IN EMERGENCY MNGR
TREE DOWN ON POWER LINE. TIME ESTIMATED.
&&
JASLocal storm report, Jun 21, 2:29 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
229 AM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST ZIONSVILLE 39.95N 86.27W
06/21/2015 M70 MPH BOONE IN ASOS
MEASURED BY ASOS
&&
JASLocal storm report, Jun 21, 2:39 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
239 AM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL MOORESVILLE 39.62N 86.37W
06/21/2015 E0.25 INCH MORGAN IN TRAINED SPOTTER
&&
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:33 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 42 min |
| Jun 21, 1:03 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Fountain, Montgomery, Parke, Tippecanoe | 42 min |
| Jun 21, 1:27 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Howard, Tipton | 48 min |
| Jun 21, 1:28 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 47 min |
| Jun 21, 1:43 AM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 36 min |
| Jun 21, 1:54 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 27 min |
| Jun 21, 1:32 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jun 21, 5:30 PM EDT | Special Weather Statement | IND | Putnam | 30 min |
| Jun 21, 6:28 PM EDT | Areal Flood Advisory | IND | Clay, Parke, Vermillion, Vigo | 4 hr |
| Jun 21, 6:52 PM EDT | Special Weather Statement | IND | Clay | 38 min |
| Jun 21, 7:09 PM EDT | Tornado Warning | IND | Clay, Owen | 36 min |
| Jun 21, 7:36 PM EDT | Tornado Warning | IND | Greene, Owen | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.